# SDR IPXA2022060182731

- Difficulty date: June 1, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 36,206 hours, 24,372 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Flex Coupling
- Part number: 54A400400206
- Condition: Sheared
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF THE SMELL OF BURNING RUBBER ENTERED THE FLIGHT DECK. WE CONTINUED THE CLIMB AND DECIDED TO DECLARE AN EMERGENCY AND DIVERT TO BHM. NO EICAS MSSGS, NO SMOKE, NO INDICATION OF A FIRE. UNEVENTFUL LANDING.R&R FLEXIBLE RESTRAINT ON R/H ACM & DUCTING. PACK OPS CHK GOOD. REF AMM 21-00-00-862-001.
